Multiplicative risk apportionment
Jianli Wang and
Jingyuan Li
Mathematical Social Sciences, 2010, vol. 60, issue 1, 79-81
Abstract:
This paper examines changes in a multiplicative risk and how these changes affect preferences in an expected-utility setting. We define higher-order multiplicative risk apportionment, via a particular classes of lottery preference and show it is equivalent to the magnitude of higher-order relative risk aversion.
Keywords: Higher-order; relative; risk; aversion; Higher-order; multiplicative; risk; apportionment (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(10)00022-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:60:y:2010:i:1:p:79-81
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().